# SDR VNAA202412240029

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332232
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182817 DISCREPANCY: RH WINDSHIELD SIDE POST IS VISIBLY CRACKED. CORRECTIVE ACTION: REMOVED R/H WINDSHIELD SIDE POST IAW CRJ 700 SRM 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE R/H WINDSHIELD SIDE POST PN: 601R33223-2 IAW CRJ-700 SRM 51-42-21-001-001-A01     601R33223-2
